# SDR SWAA2012111509488

- Difficulty date: November 13, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 18,963 hours, 11,214 cycles
- System (JASC): 5200 · Doors
- Part: Shroud
- Part number: 6948760
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD STAB CABLE DRUM LOWER SHROUD CRACKED.  REMOVED AND REPLACED SHROUD PER AMM.
